The number of methadone-related deaths (MRDs) during a 10-year period (2002–2011) in the region of Vojvodina, Serbia, was increased. The cases were evaluated according to epidemiological parameters, pathohistological findings, and toxicological screening. The majority of victims were men, aged from 20 to 38. Pathohistologically, the signs of acute focal myocardial damage were present in the heart of victims with drug abuse history shorter than 2 years, while both signs of recent and chronic focal myocardial damage were developed among victims with longer drug abuse history (2–5 years). In postmortem blood samples of 54.84% of victims, methadone was detected in combination with diazepam, both in therapeutic range. Alcohol was absent in most cases. Other detected drugs were antipsychotics and antidepressants in therapeutic concentrations. These findings raise the attention to the concomitant use of methadone and benzodiazepines with the need for further studies to clarify the mechanism of death in such cases.